# SDR AALA20100924DFW01

- Difficulty date: September 24, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 29,819 hours, 12,355 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC06
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW WAS UNABLE TO ENGAGE VERTICAL NAVIGATION NO COMMAND BARS WERE PRESENT.  AUTO THROTTLE AND STAB TRIM WERE OPERATING ERATICALLY AND AUTOPILOT WOULD NOT ENGAGE.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AIR DATA INERTIAL REFERENCE UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
